Alert archive / Ohio / River Flood Warnings in 2009
River Flood Warning 33, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 11, 2009, 1:01 AM EDT for Cuyahoga County, Ohio. It took effect at Mar 11, 2009, 6:00 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2009, 1:01 AM EDT (05:01 UTC)
- In effect from
- Mar 11, 2009, 6:00 AM EDT
- Expired
- Mar 11, 2009, 8:50 AM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 17 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuyahoga River at Independence (INDO1).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 18.5 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 110501 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 101 AM EDT WED MAR 11 2009 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE CUYAHOGA RIVER AT INDEPENDENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-111301- /O.NEW.KCLE.FL.W.0032.090311T2100Z-000000T0000Z/ /OLPO1.1.ER.090311T2100Z.090312T0600Z.000000T0000Z.NO/ 101 AM EDT WED MAR 11 2009 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE CUYAHOGA RIVER AT OLD PORTAGE * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 11 PM TUESDAY THE STAGE WAS 7.8 FEET AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CREST NEAR 9.3 FEET JUST AFTER MIDNIGHT THURSDAY. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-111301- /O.NEW.KCLE.FL.W.0033.090311T1000Z-090311T2100Z/ /INDO1.1.ER.090311T1000Z.090311T1200Z.090311T1500Z.NO/ 101 AM EDT WED MAR 11 2009 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE CUYAHOGA RIVER AT INDEPENDENCE * FROM THIS MORNING TO THIS AFTERNOON. * AT 12 AM WEDNESDAY THE STAGE WAS 14.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 16.4 FEET THIS MORNING. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. $$ THOMPSON
2 follow-up statements
000 WGUS81 KCLE 111037 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 637 AM EDT WED MAR 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA CUYAHOGA RIVER AT OLD PORTAGE BLANCHARD RIVER NEAR FINDLAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE CUYAHOGA RIVER AT INDEPENDENCE GRAND RIVER AT PAINESVILLE MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-111837- /O.CON.KCLE.FL.W.0021.000000T0000Z-000000T0000Z/ /WDVO1.2.ER.090308T2301Z.090310T0800Z.000000T0000Z.NO/ 637 AM EDT WED MAR 11 2009 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL FURTHER NOTICE. * AT 6 AM WEDNESDAY THE STAGE WAS 12.2 FEET AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEARLY STEADY OR RISE SLIGHTLY CRESTING NEAR 12.4 FEET THIS EVENING. * AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE AND THE EASTERN END OF ERIE STREET. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-111837- /O.EXT.KCLE.FL.W.0022.000000T0000Z-090312T1341Z/ /ELRO1.2.ER.090308T2001Z.090310T0500Z.090312T0741Z.NO/ 637 AM EDT WED MAR 11 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THURSDAY MORNING. * AT 6 AM WEDNESDAY THE STAGE WAS 8.8 FEET AND NEARLY STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE SLIGHTLY ABOVE FLOOD STAGE TODAY AND CREST NEAR 9.5 FEET BY EARLY TONIGHT. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC055-133-153-111837- /O.EXT.KCLE.FL.W.0032.090311T2100Z-090312T2200Z/ /OLPO1.1.ER.090311T2100Z.090312T0600Z.090312T1600Z.NO/ 637 AM EDT WED MAR 11 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE * THROUGH THURSDAY EVENING. * AT 3 AM WEDNESDAY THE STAGE WAS 7.7 FEET AND NEARLY STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CREST NEAR 9.3 FEET LATE TONIGHT. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-111837- /O.CON.KCLE.FL.W.0033.000000T0000Z-090311T2100Z/ /INDO1.1.ER.090311T1141Z.090311T1200Z.090311T1500Z.NO/ 637 AM EDT WED MAR 11 2009 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE * UNTIL THIS AFTERNOON. * AT 5 AM WEDNESDAY THE STAGE WAS 13.1 FEET AND NEARLY STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 16.4 FEET THIS MORNING. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. * AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL ROAD. $$ OHC085-111836- /O.CON.KCLE.FL.W.0026.000000T0000Z-000000T0000Z/ /PNVO1.2.ER.090309T0115Z.090311T1800Z.000000T0000Z.NO/ 637 AM EDT WED MAR 11 2009 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL FURTHER NOTICE. * AT 5 AM WEDNESDAY THE STAGE WAS 10.0 FEET AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL RISE AND CREST NEAR 11.0 FEET THIS AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC095-173-111836- /O.CON.KCLE.FL.W.0028.000000T0000Z-000000T0000Z/ /GRRO1.2.ER.090309T1703Z.090312T0000Z.000000T0000Z.NO/ 637 AM EDT WED MAR 11 2009 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS * UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 16.8 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 18.5 FEET THIS EVENING. * AT 18.5 FEET...FLOODWATERS BEGIN TO AFFECT THE BUSINESS COMMUNITY IN GRAND RAPIDS. * AT 15.0 FEET...THIS RISE WILL CAUSE FLOODING OF LOWLAND AREAS NEAR GRAND RAPIDS AND POSSIBLY CAUSE THE FLOODING OF SOME SECONDARY ROADS. $$ OHC095-173-111836- /O.CON.KCLE.FL.W.0029.000000T0000Z-000000T0000Z/ /WTVO1.2.ER.090309T0509Z.090312T0000Z.000000T0000Z.NO/ 637 AM EDT WED MAR 11 2009 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL FURTHER NOTICE. * AT 6 AM WEDNESDAY THE STAGE WAS 13.2 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 13.9 FEET THIS EVENING. * AT 12.0 FEET...RESIDENCES ALONG THE RIVER MAY EXPERIENCE BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT METRO PARK. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC063-111836- /O.EXT.KCLE.FL.W.0019.000000T0000Z-090312T1900Z/ /FDYO1.3.ER.090311T1133Z.090309T2345Z.090312T1300Z.NO/ 637 AM EDT WED MAR 11 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY * UNTIL THURSDAY AFTERNOON. * AT 6 AM WEDNESDAY THE STAGE WAS 9.6 FEET AND NEARLY STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE SLIGHTLY ABOVE FLOOD STAGE TODAY AND CREST NEAR 11.8 FEET THIS EVENING. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. $$
000 WGUS81 KCLE 111250 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 850 AM EDT WED MAR 11 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE CUYAHOGA RIVER AT INDEPENDENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-111320- /O.CAN.KCLE.FL.W.0032.000000T0000Z-090312T2200Z/ /OLPO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 850 AM EDT WED MAR 11 2009 THE FLOOD WARNING IS CANCELLED FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * AT 7 AM WEDNESDAY THE STAGE WAS 7.8 FEET AND STEADY. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AROUND 8.5 FEET LATE TONIGHT. ADDITIONAL RISES ARE NOT EXPECTED...AND THEREFORE THE WARNING IS CANCELLED. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ OHC035-111320- /O.CAN.KCLE.FL.W.0033.000000T0000Z-090311T2100Z/ /INDO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 850 AM EDT WED MAR 11 2009 THE FLOOD WARNING IS CANCELLED FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * AT 8 AM WEDNESDAY THE STAGE WAS 12.0 FEET AND FALLING. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.86 FEET OVERNIGHT. THE RIVER WILL CONTINUE TO FALL TO AROUND 10.9 FEET BY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 10, 10:33 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 10, 10:33 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 PM EDT TUE MAR 10 2009
.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE NORTHERN LAKES TONIGHT WITH A
STRONG COLD FRONT SWEEPING ACROSS THE REGION OVERNIGHT. A LARGE
AREA OF HIGH PRESSURE WILL SLIDE SOUTHEAST FROM CANADA FOR THE
SECOND HALF OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
BEST LIFT IS CURRENTLY OVER LAKE ERIE AND APPROACHING WITH THE
FRONTAL BOUNDARY FROM THE WEST. LOOKS LIKE MOST AREAS AWAY FROM
THE LAKE WILL HAVE A PERIOD OF DRY BEFORE THE FRONT SWEEPS
EASTWARD ACROSS THE REGION. FLOODING CONCERNS ARE THE HIGHEST FOR
THE NORTHWESTERN CWA BUT WILL HAVE TO MONITOR FURTHER EAST WITH
THE HIGHER RATES WITH THE CONVECTION A LONG THE FRONT.
STILL APPEARS THAT WINDS WILL INCREASE IN THE WAKE OF THE FRONT
FOR AT LEAST A COUPLE HOURS. ALSO A STRONG WIND THREAT WITH THE
CONVECTION ALONG THE FRONT. SO FAR ONLY ONE WARNING WITH THE LINE
ACROSS NORTH CENTRAL INDIANA. SO THE CONVECTIVE HIGH WIND THREAT
LOOKS MARGINAL.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
ATTM I FEEL MOST OF THE RAIN WILL BE OVER WITH BY 13Z...LEFT A
CHANCE IN THE EXTREME EAST AROUND 13Z. TEMPERATURES WILL NOT RISE
MUCH WEDNESDAY. THE MODELS ARE INDICATING SOME LOW LEVEL MOISTURE
AROUND SO WENT PARTLY CLOUDY. OTHERWISE PLENTY OF HIGH PRESSURE SO
JUST WENT CHANCE OF SNOW SHOWERS WEDNESDAY NIGHT WITH THE LAKE AND
850 MB TEMPERATURE AROUND 16C. ON THE EDGE ABOUT THAT BECAUSE OF
BECAUSE OF SO MUCH DRY AIR AND HIGH PRESSURE BUILDING IN.
OTHERWISE DRY WEATHER FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
FORECAST FOR FRIDAY AND SATURDAY LOOKS QUIET AND DRY WITH HIGH
PRESSURE DIRECTLY OVERHEAD AT THE SURFACE. LOW PRESSURE WILL
APPROACH ON SUNDAY...A BIT FASTER THAN THE MODELS WERE SHOWING
YESTERDAY SO I KEPT CHANCE POPS IN PLACE SUNDAY AND SUNDAY NIGHT.
THERE IS A LOT OF DISCREPANCY BETWEEN THE GFS AND EURO MODELS
REGARDING HOW QUICKLY THE LOW WILL EXIT THE AREA WITH THE EURO MUCH
FASTER THAN ANY OTHER GUIDANCE. FOR THE TIME BEING AND DUE TO THE
DISCREPANCIES...I KEPT PRECIP IN PLACE MONDAY AND MONDAY NIGHT WITH
THINGS DRYING OUT BY TUESDAY. TOUGH CALL THAT FAR IN ADVANCE BUT I
HATE TO STEER THE FORECAST IN ONE DIRECTION WITH MODELS
FLIP-FLOPPING AROUND FROM RUN TO RUN.
TEMPS THIS WEEKEND AND INTO NEXT WEEK LOOK ABOVE NORMAL WITH HIGHS
IN THE LOW TO MID 50S AND LOWS IN THE LOWER 30S. TEMPS WILL DROP
BELOW NORMAL AS THE LOW DEPARTS THE AREA MONDAY AND TUESDAY.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
IT WILL BE A BUSY NIGHT ACROSS THE AREA. SHRA AND ISOLATED TSRA
CONTINUE TO MOVE ACROSS FAR NORTHERN OH. STORM THAT HIT KCLE NOW
ON ITS WAY UP THE LAKE TO KERI. APPEARS THAT WARM FRONT IS
FINALLY LIFTING NORTH. THIS SHOULD CAUSE PRECIP CURRENTLY OVER
AREA TO LIFT N OVER LAKE ERIE. THUS THE EVENING SHOULD BE MAINLY
DRY ONCE THIS FIRST BATCH LEAVES. MORE SHRA/TSRA WILL MOVE IN FROM
THE WEST TOWARD MIDNIGHT AS A STRONG COLD FRONT APPROACHES. THIS
FRONT SHOULD BE INTO NW PA BY DAYBREAK. PRECIP SHOULD QUICKLY END
BEHIND THE FRONT. THE OTHER BIG STORY TONIGHT IS THE WINDS WHICH
WILL BECOME SW ALL AREAS THIS EVENING AND INCREASE SIGNIFICANTLY.
EXPECT GUSTS GREATER THAN 40 KNOTS WITH THE CONVECTION JUST AHEAD
OF COLD FRONT THAN GRADIENT WESTERLY WINDS GUSTING TO NEAR 40
KNOTS BEHIND THE FRONT FOR A FEW HOURS. WINDS SHOULD DIE DOWN QUICKLY
DURING THE DAY WEDNESDAY. WINDS ALOFT ALREADY PICKING UP AND HAVE
INCLUDED LLWS IN MOST TAFS FOR THE FIRST COUPLE OF HOURS TO GIVE
THE WARM FRONT A CHANCE TO MOVE THROUGH. MUCH DRIER AIR WILL MOVE
OVERHEAD ON WEDNESDAY AND EXPECT ALL SITES TO BECOME VFR BY 18Z IF
NOT SOONER.
OUTLOOK...VFR ALL SITES WEDNESDAY AFTERNOON THROUGH SATURDAY
NIGHT. MVFR SUNDAY.
&&
.MARINE...
LOW PRESSURE SYSTEM NOW OVER IOWA WITH THE WARM FRONT INTO CENTRAL
OHIO. THE 2K FOOT LOW LEVEL JET HAS INCREASE TO 40 KNOTS..BUT
WARMER AIR OVER THE COLDER LAKE SHOULD KEEP MOST OF THE STRONG WINDS
UP OFF THE LAKE UNTIL A COLD FRONT PASSES LATER TONIGHT. WITH
FRONTAL PASSAGE FLOW WILL KICK TO WSW AND PROBABLY INCREASE TO
MARGINAL GALE FORCE. WEST GALES SHOULD DIMINISH BELOW GALE FORCE
WEDNESDAY EVENING...THEN DECREASE QUICKLY AFTER THAT AS HIGH
PRESSURE MOVES OVER THE LAKE THROUGH THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ009>014-019>023-
029>033-038-047-089.
WIND ADVISORY UNTIL NOON EDT WEDNESDAY FOR OHZ003-006>014-
017>019-027-028-036-037-089.
FLOOD WATCH UNTIL 6 AM EDT WEDNESDAY FOR OHZ003-006>008-017-
018-027-028-036-037.
PA...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ001>003.
WIND ADVISORY UNTIL NOON EDT WEDNESDAY FOR PAZ001>003.
MARINE...GALE WARNING FROM 4 AM TO 10 PM EDT WEDNESDAY FOR LEZ061-
142>149-162>169.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...MULLEN
SHORT TERM...KIELTYKA
LONG TERM...LEINS
AVIATION...KUBINA
MARINE...DJBHazardous weather outlook, Mar 10, 3:34 PM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT TUE MAR 10 2009 OHZ009>014-019-089-PAZ001>003-111945- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 334 PM EDT TUE MAR 10 2009 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. OHZ020>023-029>033-038-047-111945- MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-KNOX- 334 PM EDT TUE MAR 10 2009 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. OHZ003-006>008-017-018-027-028-036-037-111945- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW- 334 PM EDT TUE MAR 10 2009 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. LEZ061-142>149-162>169-111945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 334 PM EDT TUE MAR 10 2009 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 11, 1:00 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 100 AM EDT WED MAR 11 2009 OHZ017-027-028-036-037-110630- HANCOCK-WYANDOT-CRAWFORD-MARION-MORROW- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MARION...MOUNT GILEAD 100 AM EDT WED MAR 11 2009 ...STRONG WINDS POSSIBLE... A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL MOVE ACROSS WESTERN OHIO REACHING THE FINDLAY AREA AROUND 13O AM. THIS LINE WILL THEN CONTINUE TO THE EAST NORTHEAST AT AROUND 60 MPH. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE. BRIEF HEAVY RAINFALL WILL ALSO OCCUR WITH THIS LINE OF SHOWERS AND THUNDERSTORMS AND MAY PRODUCE SOME PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:31 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 4 hr |
| Mar 10, 9:41 PM EDT | Areal Flood Advisory | CLE | Lucas, Wood | 6 hr |
| Mar 11, 12:23 AM EDT | Areal Flood Warning | CLE | Lucas, Wood | 6 hr |
| Mar 11, 1:01 AM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 8 hr |
| Mar 11, 3:15 AM EDT | Low Water Advisory | CLE | 12 hr | |
| Mar 11, 6:17 AM EDT | Areal Flood Advisory | CLE | Lucas, Wood | 4 hr |
Nearby
River Flood Warnings in Ohio, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.